Friday, September 23, 2011

steroids

Another component of my infusion chemo is the heavy dose of steroids that I get.  dexamethesone. This equals irritation. Steroids increase my irritation level....plus I imagine I'm no longer qualified for Olympic competition.

Fun stuff. But getting better and that's the key.

3 comments:

  1. soooooooooooooo glad to hear you're getting better.

    by the way, that 495 foot homer you just hit to the third deck is very fishy.

    ReplyDelete
  2. Hey buddy, I can relate!! I had been on steroids the past 3 weeks for a severe back injury. It was only Medrol dose pack, & low dose predisone. I turned into a total bitch. No control of it what so ever!! Not fun stuff. Just tell yourself it's not u, it's the steroids! I can't see why people would volunteer to take this stuff. In your face steroids!! Dana

    ReplyDelete
  3. I found new stuff on anabolic steroids Canada. Every time when I read your blog i get something new. Now I am in hope of some Canada pharmacy online . Please share some stuff related to it. Thanks

    ReplyDelete